# SDR REXA2013121302316

- Difficulty date: December 12, 2013
- Submitted: December 13, 2013
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 20,788 hours, 18,359 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 BULKHEAD 29.5 INCHES ABOVE THE FLOOR HAS 6 CHAFE MARKS FROM SCREW HEADS.  REPAIRED IAW REO 601R-53-61-2155.
